# SDR DL72S952298

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 651622718A
- Condition: Cracked
- Location: Nr 6 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 L/E FLAP HAD A PREVIOUS REPAIRED CRACK WHICH CRACKED FURTHER.  REPAIRED PER SRM 57-50-3, FOUND AT HMV.
